National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->检索结果浏览
载体类型
资源类型
年代

按学科分类浏览

关键词

所发表期刊

作者机构

数据来源

排序:
全选
显示: 条结果
1    
Nonlinear mathematical models for physical phenomena 会议论文

AIP Conference Proceedings  ISSN:0094-243X,9780735418035,0735418039  Publication-Date:2019-02  Volume:2075  

Constantinescu Radu;   Iacobescu Fanel;   Pauna Alina;  

来源数据库: Scopus,

问图书馆员

2    
Cancer Evolution: Mathematical Models and Computational Inference 期刊论文

Systematic Biology     ISSN:1063-5157  Volume:64  Issue:1  Page:e1-e25  

Beerenwinkel Niko;   Schwarz Roland F;   Gerstung Moritz;   Markowetz Florian;  

来源数据库: [Web of Science, Scopus],

被引频次:104

文摘信息 获取全文 问图书馆员

3    
Mathematical models of skin permeability: An overview 期刊论文

International Journal of Pharmaceutics     ISSN:0378-5173  Volume:418  Issue:1  Page:115-129  

Mitragotri Samir;   Anissimov Yuri G;   Bunge Annette L;   Frasch H. Frederick;   Guy Richard H;   ...

来源数据库: [Web of Science, Scopus],

被引频次:141

文摘信息 获取全文 问图书馆员

4    
Mathematical models with frills 期刊论文

eLife   ISSN:2050-084X  Volume:8  

Haas Pierre A;  

来源数据库: Science Database,

文摘信息 获取全文 问图书馆员

5    
Mathematical models of Markovian dephasing 期刊论文

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL     ISSN:1751-8113  Volume:52  Issue:38  Page:385301  

Fagnola F;   Gough JE;   Nurdin HI;   Viola L;  

来源数据库: Web of Science,

被引频次:0

文摘信息 问图书馆员

6    
Mathematical models and vaccination strategies 期刊论文

Vaccine     ISSN:0264-410X  Volume:36  Issue:36  Page:5366-5372  

Béraud;   ;   Guillaume,;  

来源数据库: [Web of Science, Scopus, SciTech Premium Collection],

被引频次:1

文摘信息 获取全文 问图书馆员

7    
Mathematical Models of Avascular Tumor Growth 期刊论文

SIAM Review     ISSN:0036-1445  Volume:49  Issue:2  Page:179-208  

Tiina Roose;   S. Jonathan Chapman;   Philip K. Maini;  

来源数据库: [Web of Science, Scopus],

被引频次:292

文摘信息 获取全文 问图书馆员

8    
Mathematical models of infectious disease transmission 期刊论文

Nature Reviews Microbiology     ISSN:1740-1526  Volume:6  Issue:6  Page:477-487  

Fraser Christophe;   Grassly Nicholas C;  

来源数据库: [Web of Science, Scopus, SciTech Premium Collection],

被引频次:166

文摘信息 获取全文 问图书馆员

9    
Mathematical model of sarcoidosis 期刊论文

Proceedings of the National Academy of Sciences of the United States of America     ISSN:0027-8424  Volume:111  Issue:45  Page:16065-16070  

Wenrui Hao;   Elliott D. Crouser;   Avner Friedman;  

来源数据库: [Web of Science, Scopus],

被引频次:21

文摘信息 获取全文 问图书馆员

10    
Mathematical models of dorsal closure 期刊论文

Progress in Biophysics and Molecular Biology     ISSN:0079-6107  Volume:137  Page:111-131  

Aristotelous A.C;   Crawford J.M;   Edwards G.S;   Kiehart D.P;   Venakides S;  

来源数据库: [Web of Science, Scopus],

被引频次:1

文摘信息 获取全文 问图书馆员

< 首页 < 上一页 1 2 3 4 5 下一页 >
导出参考文献:×
作者信息:×